My 11 year old has been taking vyvanse for 4 days now. In the first hour after taking vyvanse he said his heart is beating fast he also says he feels tired after about 3 hours his heart stops beating fast and he feels more awake. Probably its more of a relaxed feeling than sleepy. Is it normal for his heart to beat fast?
3 Sep 2009
Heart palpitations are a known POSSIBLE side effect of Vyvanse. You need to make sure that with this med you are limiting his caffiene intake. Also, this medications will make him feel more tired at the end of the day so you need to encourage him to get plenty of rest. If he keeps having problems that he feels are heart-related, you need o inform his doctor because the doctor may want to adjust his dosage or try an alternative medication. Good luck.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a 23 year old female, just starting Vyvanse. Adderall worked for a little but then my body got used to it. Now I am on Vyvanse, and would like ...
4 answers • 7 Apr 2011
i had a confusion and did not know what what was making me feel sick.i'm detoxing from suboxone,yeasterday i decreased to 2 mg.and woke un today ...
2 answers • 5 Aug 2011
My 7 year old child just had his Vyvanse increased from 60 to 70 mg. He is now having a harder time staying focused and his behaviors are worse. He ...
1 answer • 2 Feb 2012
Does It Work The Same As Vyvanse and if i take 60 Mg. Of Vyvanse a day Then how many Mgs of concerta or methylphenidate Would I Take?
1 answer • 17 Feb 2013
About 300mg of caffeine and 30mg of vyvanse. The vyvanse is prescribed to me.
1 answer • 13 Nov 2013